Help Privacy Policy Disclaimer
  Advanced SearchBrowse




Journal Article

Improved algorithms for linear complementarity problems arising from collision response


El Kahoui,  M'hammed
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available

El Kahoui, M. (2001). Improved algorithms for linear complementarity problems arising from collision response. Mathematics and Computers in Simulation, 56(1), 69-93. Retrieved from http://www.sciencedirect.com/science?_ob=ArticleURL&_udi=B6V0T-42M1G1Y-5&_coverDate=03%2F29%2F2001&_alid=250445639&_rdoc=1&_fmt=&_orig=search&_qd=1&_cdi=5655&_sort=d&view=c&_acct=C000004638&_version=1&_urlVersion=0&_userid=43521&md5=3b414b4652b9b137a81f7d8876ab5e92.

Cite as: https://hdl.handle.net/11858/00-001M-0000-000F-3198-7
In this paper we give algorithms for solving linear complementarity problems for $\mathcal{P}$-matrices and symmetric positive semidefinite matrices. Our approach of the problem turns out to be an improvement and a more precise formulation of Baraff’s method for problems arising from collision response. The theorems that prove the correctness of our algorithm can also be used to prove the correctness of Baraff’s algorithm. An important feature of the method we present lies in its validity for arbitrary real closed fields, thus it is well suited to handle, at least locally, parametric linear complementarity problems. This article presents the theoretical principles of the algorithms and gives detailed pseudo-code descriptions of them.